# SDR ASAA0040037

- Difficulty date: March 22, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE RIGHT SIDE OF THE RUDDER LEADING EDGE SKIN WAS FOUND TO BE GOUGED.  REPAIRED PER EA 5540-01041.  (M)
